Kadian Withdrawal

Limiting Kadian Withdrawal Symptoms

Although Kadian withdrawal is not dangerous, it can be unpleasant. It can be so uncomfortable that people start taking the drug again in order to relieve withdrawal symptoms. In order to limit withdrawal, you should not stop taking Kadian "cold turkey." Your healthcare provider can slowly decrease your dose at a rate that helps minimize withdrawal symptoms (most healthcare providers will be more than willing to help you stop taking Kadian). Remember, Kadian withdrawal is not necessarily a symptom of abuse, and you should not be embarrassed to ask for help in this matter.
 
The Zen of Cancer Caregiving - Recharge Your Batteries!

Kadian Medication Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.